Testosterone enanthate can cause serious health problems

Testosterone enanthate can cause serious health problems. For some groups, the risk may even be higher. If you are worried about this, talk to your doctor or pharmacist about other options

 

Risk of heart disease and stroke

Risk factor: heart disease history

Testosterone enanthate increases cholesterol levels in the blood, which increases the risk of heart attack. In addition, Testosterone enanthate itself can lead to a heart attack, stroke, or sudden cardiac (heart related) death. If you have chest pain, cold sweat, left arm pain, breathing difficulties, walking difficulties, speaking difficulties or one side of your body is weak, please let your doctor know and seek emergency help immediately.

 

Blood clot

Testosterone enanthate can cause blood clots in the legs and lungs, which can be life-threatening. Symptoms of blood clots in the legs include pain, swelling or redness in the legs. Symptoms of blood clots in the lungs include difficulty breathing or chest pain. If you have any of these symptoms, please let your doctor know and seek medical help immediately, because you may need to stop taking medication.

 

Possibility of abuse, dependence and addiction

Risk factor: Taking Testosterone enanthate in excess of the prescribed dose

Testosterone enanthate is a controlled substance, because it has the risk of misuse, abuse and dependence, especially when you use a dose higher than the prescription or with other Testosterone enanthate. Misuse refers to taking drugs for reasons other than prescription, such as sexual dysfunction. Drug abuse refers to the intentional use of drugs for non-medical reasons, such as strengthening muscles and improving exercise ability. The abuse of Testosterone enanthate can lead to serious heart and mental health problems, such as heart attack, heart failure, stroke, liver problems, depression, delusion, hallucination and aggression. Dependence means that when you reduce the dosage or suddenly stop taking drugs, you rely on drugs to work normally and have withdrawal symptoms, such as depression, sleep disorder (insomnia) and decreased sexual desire.

 

Persistent abuse of Testosterone enanthate can lead to addiction. Addiction can lead to some behaviors, such as taking higher doses than prescribed, spending a lot of time trying to obtain drugs, giving priority to the use of drugs rather than other responsibilities when availability problems occur, and it is difficult to stop even if you want to stop taking drugs. Remember to take Testosterone enanthate as prescribed to reduce the risk of misuse, abuse, dependence and addiction.

 

Liver problems

Risk factor: long-term use of high dose Testosterone enanthate will lead to aging

Testosterone enanthate can cause liver damage. Although this drug is rare, it can also cause liver cancer. If you take high doses of Testosterone enanthate for a long time, serious liver problems that may cause cancer or death are more likely to occur. If you have stomach pain, light stool, dark urine, and yellow skin or white eyes, please let the doctor know, because you may need to stop taking the medicine. Yellowing of skin or whites of eyes may disappear after stopping taking Testosterone enanthate.

 

Leg or arm swelling (edema)

Risk factors: History of heart, liver or kidney disease | Taking other drugs that cause swelling, such as corticosteroids

Taking Testosterone enanthate will make your body retain more salt and water, leading to swelling of your legs or arms and sudden weight gain. This is more likely if you also take other drugs that can cause swelling, such as corticosteroids (such as prednisone and methylprednisone). People with heart, liver or kidney disease may be more serious. If you have these symptoms, please talk to your doctor because you may need to stop taking the medicine.

 

High calcium content in blood

Risk factors: women with breast cancer who have limited activity take other drugs that will lead to high calcium content in the blood

Testosterone enanthate can cause high calcium in the blood of women taking drugs to treat breast cancer. Too much calcium can lead to muscle weakness and kidney problems, such as frequent urination, thirst, stomachache and hematuria. If this happens, stop taking Testosterone enanthate and let your doctor know. During Testosterone enanthate Cangsheng treatment, you may need to have regular urine and blood tests to ensure that your calcium level is within the normal range.

Children’s bone matures quickly

Risk factors: long-term use of Testosterone enanthate in children will subside

Testosterone enanthate can only be used for short-term treatment of delayed puberty in children. The drug makes bones mature faster and stops growing in length. Because of this, children who use Testosterone enanthate for a long time may become shorter. The risk of this is higher among younger children. During the treatment, your child’s doctor may regularly x-ray your child’s hands and wrists to ensure normal bone development.

 

Severe allergic reaction

Risk factor: allergy to sesame oil

Because Testosterone enanthate contains sesame oil, if you are allergic to sesame oil, you should not use this drug. If you have this type of allergy, let your doctor know before starting Testosterone enanthate regression. If you have urticaria, rash, dyspnea or swelling of your face, lips or throat, please call 911 immediately.

Leave a Reply